CaltechAUTHORS
  A Caltech Library Service

Chern numbers and adiabatic transport in networks with leads

Avron, J. E. and Sadun, L. (1989) Chern numbers and adiabatic transport in networks with leads. Physical Review Letters, 62 (26). pp. 3082-3084. ISSN 0031-9007. http://resolver.caltech.edu/CaltechAUTHORS:AVRprl89

[img]
Preview
PDF
See Usage Policy.

484Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:AVRprl89

Abstract

We study the Chern numbers associated with the adiabatic conductances of mesoscopic systems with leads. We describe the results of exact calculations of all the Chern numbers of several model networks. For a network with one lead we find the integer conductances 0,±1. For a network with three leads we find noninteger conductances bounded by 1.


Item Type:Article
Additional Information:©1989 The American Physical Society Received 27 March 1989 We thank Jan Segert for helpful discussions, and Jonathan Miller for help with numerical computations. J.E.A. thanks B. Simon and M. Cross for their hospitality at Caltech and also acknowledges partial support from the NSF, Grant No. DMS 86-16049.
Record Number:CaltechAUTHORS:AVRprl89
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:AVRprl89
Alternative URL:http://dx.doi.org/10.1103/PhysRevLett.62.3082
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6676
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:17 Dec 2006
Last Modified:18 Sep 2014 18:37

Repository Staff Only: item control page